# SDR SWIA200820913

- Difficulty date: November 9, 2008
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 22,715 hours, 31,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RIGHT SIDE BELOW COCKPIT FLOOR, SUPPORT ANGLE CRACKED.  REPLACED PER SRM.
